MathSciNet Relay Station
MathSciNet bibliographic data
MR1282778 (95k:30081) 30E10 (47B38)
Bernal González, Luis Derivative and antiderivative operators and the size of complex domains. Ann. Polon. Math. 59 (1994), no. 3, 267–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement